# SDR 2017FA0000036

- Difficulty date: December 22, 2016
- Submitted: February 1, 2017
- Operation: General aviation
- Aircraft: N33TL
- Make and model: Piper PA-31-325
- Aircraft serial: 317512043
- Aircraft time: 5,842 hours
- Engine: Lyc TIO540F2BD
- Engine time: 4,005 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: AB382585
- Condition: Closed
- Location: Lt Magneto
- Part time: 27 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H, A

## Discrepancy

EXPERIENCED ENGINE ROUGHNESS ON LEFT ENGINE, 5-10 MINUTES AFTER DEPARTURE, AT CRUISE ALTITUDE OF APPROXIMATELY 2,500 FEET MSL. ISOLATED THE PROBLEM TO THE RIGHT SIDE OF LEFT ENGINE DUAL MAGNETO AND CONTINUED THE FLIGHT ON THE LEFT SIDE OF DUAL MAGNETO(RIGHT SIDE COCKPIT SWITCH OF DUAL MAGNETO TURNED OFF ON LEFT ENGINE UNTIL REACHING THE AIRPORT.
